# SDR UIEA2017081601492

- Difficulty date: August 16, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,380 hours, 14,103 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR SPIKING INTERMITTENTLY. OPS CHECKED WX RADAR IAW AMM 34-43-00, OPS CHECKED NML AT TIME.
